next up previous contents
Next: About this document ... Up: index Previous: 6. Summary   Tartalomjegyzék

Irodalomjegyzék

1
M. BECK, R. DIAZ and S. ROBINS, The Frobenius problem, rational polytopes, and Fourier-Dedekind sums, J. Number Theory, 96 (1) (2002), 1 - 21.


2
T. C. BROWN and P. J. SHIUE, A remark related to the Frobenius problem, The Fibonacci Quarterly 31(1) (1993), 32 - 36.


3
J. L. DAVISON, On the linear diophantine problem of Frobenius, J. Number Theory, 48 (1994), 353 - 363.


4
J. DIXMIER, Proof of a conjecture by Erdos and Graham concerning the problem of Frobenius, J. Number Theory, 34 (1990), 198 - 209.


5
P. ERDŐS, Problem P-84, Can. Math. Bull., 14 (1971),
275 - 277.


6
P. ERDŐS and R. L. GRAHAM, On a linear diophantine problem of Frobenius, Acta Arithmetica, 21 (1972), 399 - 408.


7
P. ERDŐS and R. L. GRAHAM, Old and New Problems and Results in Combinatorial Number Theory, Monographies de l'Enseignement Mathématique, 28 Université de Genève, 1980.


8
FAZAKAS TÜNDE - HRASKÓ ANDRÁS (szerk.), Bergengóc példatár, Matematika feladatok és azok megoldásai 2. Typotex Kiadó, Budapest 2001.


9
FREUD RÓBERT - GYARMATI EDIT, Számelmélet (egyetemi tankönyv), Nemzeti Tankönyvkiadó, Budapest, 2000.


10
R. L. GRAHAM, D. E. KNUTH and O. PATASHNIK, Concrete Mathematics, Reading, Mass.: Adison-Wesley, 1990.


11
M. HUJTER, On sharp upper and lower bounds for the Frobenius problem, Technical Report MO/32 Computer and Automation Inst., Hungarian Academy of Sciences, (1982)


12
M. HUJTER, Lower bounds for the Frobenius problem, Technical Report MO/43 Computer and Automation Inst., Hungarian Academy of Sciences, (1982)


13
A. JANZ, Bestimmung der maximalen Frobeniuszahl, Master thesis, Johannes Guttenberg Universität, Mainz, April 1997.


14
S. M. JOHNSON, A linear diophantine problem, Can. J. Math., 12 (1960) 390 - 398.


15
H. G. KILLINGBERGTRO, Betjening av figur i Frobenius' prob-lem (Using figures in Frobenius' problem), (Norwegian) Normat 2 (2000), 75 - 82.


16
G. KISS, Extremal Frobenius numbers in some special cases, Annales Univ. Sci. Budapest, 44 (2001), 27 - 31.


17
G. KISS, On the extremal Frobenius problem in a new aspect, Annales Univ. Sci. Budapest, 45 (2002), 139 - 142.


18
G. KISS, The Frobenius problem on competitions and in classroom, Teaching Mathematics and Computer Science, 1/2 (2003), 203 - 218.


19
V. F. LEV, On the extremal aspect of the Frobenius problem, Journal of Combinatorial Theory, Series A, 73 (1996), 111 - 119.


20
M. LEWIN, A bound for a solution of a linear Diophantine prob-lem, J. London Math. Soc., 6 (1972), 61 - 69.


21
M. NAGATA and H. MATSUMURA, A theorem in elementary arithmetic (in Japanese), Sugaku, 13 (1961-62) 161; Math. Rev. 25 (3) (1963) No. 2386.


22
M. NIJENHUIS and H. S. WILF, Representation of integers by linear forms in nonnegative integers, J. Number Theory, 4 (1972), 98 - 106.


23
J. L. RAMÍREZ ALFONSÍN, The Diophantine Frobenius Problem, Forschungsinstitut für Diskrete Mathematik, Bonn, Report No. 00893, 2000.


24
J. L. RAMÍREZ ALFONSÍN, The Diophantine Frobenius Problem, Equipe Combinatoire Université Pierre et Marie Curie, Paris Report, June 2003.


25
REIMAN ISTVÁN, Nemzetközi Matematikai Diákolimpiák
1959 - 1994,Typotex Kiadó, Budapest, 1997, 362 - 365.


26
J. B. ROBERTS, Note on linear forms, Proc. Amer. Math. Soc., 7 (1956), 465 - 469.


27
Ö. J. RÖDSETH, A note on Brown and Shiue's paper on a remark related to the Frobenius problem, Fibonacci Quarterly, 32(5) (1994), 407 - 408.


28
E. S. SELMER, On the linear diophantine problem of Frobenius, Journal für reine und angewandte Mathematik, 293/294 (1) (1977), 1 - 17.


29
S. SERTÖZ and A. ÖZLÜK, On a diophantine problem of Frobenius, Bull. Tech. Univ. Istanbul, 39(1) (1986), 41 - 51.


30
J. J. SYLVESTER, Mathematical questions with their solution, Educational Times, 41 (1884), 21.


31
C. TINAGLIA, Su alcume soluzioni di un problema di Frobenius in tre variabili, Boll. U. M. I. 7(2) (1988), 361 - 383.


32
VÍZVÁRI BÉLA, Mit rakjunk a hátizsákba, hogyan váltsunk fel pénzt? I. - II. Középiskolai Matematikai Lapok, Budapest, 46 (1996), 386 - 391, 452 - 457.



root 2004-12-04